# SDR IPXA2017031615210

- Difficulty date: February 27, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ANB75431
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING LOWER JOINT SPLICE PLATE HAS CHAFE DAMAGE AT  XCW 118.200.   REPAIRED IAW EA 011-5730-01-A6711, REV I/R,  AND EO MD11-5730-63623-A.
